MathSciNet Relay Station
MathSciNet bibliographic data
MR1194004 (94d:30044) 30D05
Branner, Bodil; Hubbard, John H. The iteration of cubic polynomials. II. Patterns and parapatterns. Acta Math. 169 (1992), no. 3-4, 229–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement